# SDR ZZDA2009281

- Difficulty date: September 29, 2009
- Submitted: October 12, 2009
- Operation: Air carrier
- Aircraft: N946AT
- Make and model: Boeing 717-200
- Aircraft serial: 55009
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT BEAM FROM STA 160 TO STA 200 HAS CORROSION AT RBL 38.  INSTALLED NEW CABIN FLOOR SUPPORT BEAM AT STA 160 TO STA 200 AT RBL 38 PER B717 SRM 51-41-02 AND 51-41-05.  SEE NR 5130.
